# SDR REXA200900083

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 17,004 hours, 14,295 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 869
- Condition: Failed
- Location: Te Flap
- Part time: 18,594 hours, 16,160 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AFTER START WITH ZERO DEGREE INDICATION.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I) PER AMOC DATED MARCH 27-2009 AND PA 27-052C.  REMOVED FECU, CODES-51A REPLACED WITH SERVICEABLE FECU IAW AMM 27-51-05, OPS CHECK OK.
